# SDR RAIA0010019

- Difficulty date: October 9, 2000
- Submitted: October 23, 2000
- Operation: Air carrier
- Aircraft: N723TE
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 283
- Aircraft time: 16,978 hours, 19,442 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: S53671407220
- Condition: Corroded
- Location: Fuselage
- Part time: 16,978 hours, 19,442 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MX-STL- DURING MAINTENANCE CHECK FOUND CORROSION ON STRINGERS 21L AND 21R BETWEEN FUSELAGE FRAMES 35 AND 36.  MAINTENANCE REMOVED CORROSION AND TREATED STRINGERS 21L AND 21R BETWEEN FUSELAGE FRAMES 35 AND 36 IAW ATR 72 SRM.
